MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE, EXAM, NITRILE, PF, LF, M

Medline Industries, LP MEDLINE; GLOVE, EXAM, NITRILE, PF, LF, M
Catalog Number TRG400M
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that she purchased gloves that came in torn.
 
Additional Manufacturer Narrative
Medline received a complaint regarding glove, exam, nitrile, pf, lf, m; the reported concern was torn in box, and there were no reports of death or serious injury associated with this event.No photo or sample was received, and inspection records for the reported sku lot were reviewed and the lot passed with no abnormalities noted.In the absence of a physical sample or detailed visual documentation, medline was unable to confirm the presence of a defect during this investigation, and the true root cause could not be accurately determined.Medline's quality team will continue to monitor for trending, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE, EXAM, NITRILE, PF, LF, M
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50752189
Report Number1417592-2026-38947
Device Sequence Number15740381
Product Code LZA
UDI-Device Identifier10888277400580
UDI-Public10888277400580
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberTRG400M
Device Lot NumberKB505527821
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown